Table of Contents
Chinese Journal of Mathematics
Volume 2014, Article ID 476705, 5 pages
http://dx.doi.org/10.1155/2014/476705
Research Article

Wiener Polarity Index of Cycle-Block Graphs

Department of Mathematics, South China Agricultural University, Guangzhou 510642, China

Received 18 August 2013; Accepted 6 January 2014; Published 27 February 2014

Academic Editors: X. M. Yang and G. Yu

Copyright © 2014 Zhen Jia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The Wiener polarity index of a graph is the number of unordered pairs of vertices of such that the distance between and is 3. Cycle-block graph is a connected graph in which every block is a cycle. In this paper, we determine the maximum and minimum Wiener polarity index of cycle-block graphs and describe their extremal graphs; the extremal graphs of 4-uniform cactus with respect to Wiener polarity index are also discussed.